# SDR BAGA2024100100001

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N216BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55172
- Aircraft time: 5,652 hours, 2,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: A

## Discrepancy

AT 36,000FT OVER THE MIDDLE OF KANSAS, FIRST FAULT WE NOTICED WAS THE COCKPIT DOOR FAULT.  THE NEXT FAULT WAS FD FAULT, WHICH WAS TEMP AND WHEN IT CLEARED, ALL THE OTHER FAULTS APPEARED (SEE ATTACHED PICTURES). UPON INSPECTING COCKPIT DOOR LOCK, WHEN TURNED TO "LOCKED KEY INOP" POSITION - THAT CLEARED THE DOOR FAULT.  WHEN CHECKING WITH F/A'S - THEY CONFIRMED THE OVEN OPERATING LIGHT CAME ON AND THE WIFI WAS INOP.  NO FLIGHT CONTROL OR ENGINE ISSUES NOTED.  ARINC CALL WITH MOC AT 1800Z. IT WAS DECIDED TO CONTINUE FLIGHT DUE TO MESSAGES ONLY BEING ADVISORY MESSAGES.  DURING RESEARCHING MELS, FO NOTED ELECTRICAL ODOR.  I COULDN'T CONFIRM, SO WE HAD F/A COME INTO FLIGHT DECK. SHE REPORTED THE ELECTRICAL ODOR WAS LIKE HITTING A BRICK WALL.  WE THEN DECIDED TO DIVERT TO KCOS, EMERGENCY LANDING DECLARED.  NOTICED BRAKE FAULT AND STEERING FAULT BUT HAD NO ISSUES DURING LANDING (OTHER THAN AUTO BRAKE WAS INOP).  DURING WALKAROUND, FO NOTICED ELECTRICAL ODOR SMELL NEAR CAPTAIN'S SIDE OF AIRCRAFT. PERFORMED DETAIL INSPECTION AC IAW A220 AMP BD500-A-J21-22-00-04AAA-423A-A. NO FAULTS OR DEFECTS OR ELECTRICAL BURNING SMELLS NOTED ON FLIGHT DECK IN FWD LAV FWD GALLEY OR AVIONICS BAY. NO ABNORMAL SMELLS NOTED. FOR FURTHER INVESTIGATION PERFORMED EXTENSIVE ENGINE RUNS IN MULTIPLE BLEED AND PACK CONFIGURATIONS. AS WELL AS OPS CHECK OF HYDRAULIC FLIGHT CONTROL CHECKS. NO DEFECTS NOTED. SKYWISE FLEET PERFORMANCE MONITORING NOTED AN ANOMALY WITH DMC 1B CARD JUST PRIOR TO POSTING ON EICAS MSGS REPORTED BY FLIGHT CREW. PERFORMED OPS CHECK OF DMC CARD 1B PER AMP BD500-A-J31-43-05-01AAA-320A-A. TEST PASSED NO FAULTS NOTED. AC KEPT POWERED FOR EXCESS OF 4HRS, RETURNED TO FWD CARGO LAV A FWD GALLEY AND FLIGHT DECK NO ODORS PRESENT. AC OK FOR CONTINUED SERVICE.
